# SDR UPS03841031

- Difficulty date: July 4, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 67,355 hours, 27,634 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  FRAME CORRODED AT STA 1420 AT L25R ABOVE D-PIT DOOR OPENING.  REMOVED CORROSION IAW DC8 SRM 51-1-8.  AREA OUT OF LIMITS IAW DC8 SRM  53-2-0.  FABRICATED FRAME REPAIR DOUBLER IAW UPS EO DC8-5310-11728.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8, INSTALLED DOUBLER IAW DC8 SRM  51-1-20D.
